# SDR CA131007019

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 64,269 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: AE71112112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC GREEN SYSTEM LEAK DETECTED BY ECAM IN FLIGHT, FLUID QTY DECREASING. QRH PROCEDURES WAS CARRIED OUT AND ENGINE DRIVEN HYDRAULIC PUMP WAS SELECTED OFF FOR THE REMAINDER OF THE FLIGHT.  ACFT LANDING WAS UNEVENTFUL AND ACFT TOWED OFF THE RUNWAY DUE TO NO NOSE WHEEL STEERING. INVESTIGATION REVEALED THAT THE CAUSE OF THE FLUID LOSE WAS A PIN HOLE IN THE GREEN HYD PUMP PRESSURE LINE, IPC 29-11-49-64A ITEM 80, PN AE711121-12.
